# SDR A6WA200940091

- Difficulty date: February 27, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 13,497 hours, 12,571 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017595
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT ANGLE AT FS 280.00, LBL 9.0 FOUND CRACKED  (CRACK LENGTH 1.000 IN). REPAIR PERFORMED AT UPPER AFT ANGLE AT FS 280.00, LBL 9.0 IAW REO 601R 53-11-138 REV, NC.  (K)
